# SDR C2XA97IA049

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 12037400001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A ROUTINE INSPECTION OF THE EMERGENCY LIGHTING SYSTEM, ONE FLOOR LEVEL EXIT PROXIMITY LIGHT FAILED TO ILLUMINATE.  INSPECTED AND FOUND A BROKEN WIRE AT LIGHT SOCKET ADJACENT TO RIGHT AFT EMERGENCY EXIT.  REPARIED WIRE AT LIGHT SOCKET, OPERATIONAL TEST OF SYSTEM WAS NORMAL.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
